Set-valued fixed point results with application to Fredholm-type integral inclusion


Shoaib M., Sarwar M., Tunç C.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.14, no.1, pp.1077-1088, 2020 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1080/16583655.2020.1803554
  • Title of Journal : JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE
  • Page Numbers: pp.1077-1088

Abstract

In this manuscript, using the concept of a couple[f h]called generalized upper-class of type-III and (alpha(*),eta(*))beta-contraction, multi-valued fixed-point results are established in metric spaces. Our results generalized many results in the current literature. Further our methods can be applicable to the study of consensus problems. For the authenticity of the presented work, example and existence theorem for Fredholm-type integral inclusion are also discussed.